# SDR VNAA0211004

- Difficulty date: November 5, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 18,421 hours, 15,935 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Windshield
- Part number: SPSDO328242
- Part serial: 2239
- Condition: Failed
- Location: Lh
- Part time: 162 hours, 132 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW RECEIVED A WINDSHIELD HEAT FAIL CAS MESSAGE.  FLIGHT 4039 WAS IN ICING CONDITIONS AND AFTER REVIEWING THE  WEATHER FOR THE REST OF THE ROUTE, MAINTENANCE HAD FLIGHT 4039 RETURN TO PHL.  PIT MAINTENANCE WAS SENT TO PHL AND REPLACED THE FWD WINDSHIELD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
